Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

New Meds For Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

new hiv med Raltegravir looks good and is the future of hiv meds

Dr Bob, l read there is a new hiv drug on the market which is early in its stage called raltegravir and its a integrase inhibitor, a nother name for it could be isentress, the drug has no reported side effects... Dr Bob what do you know about this...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...using in our treatment armamentarium for quite some time. In other words, this is a genuine advance in our ability to treat HIV/AIDS.Isentress has been studied primarily in patients with extensive antiretroviral treatment experience. There was an... Read more »

new hiv meds

I went to my regularvisit with my doctor to discuss the possibility of changing to a new regimen of... Read more »

new hiv meds 4 drugs in one pill taken once a day..

Hi Dr Ben,could you please tell me about this new 4 drugs in one pill, once a day... it sounds... Read more »
Articles
U.S. Centers for Disease Control and Prevention

San Francisco: Moms Pharmacy New Drop-Off Location for Old HIV Meds

... On April 18, Moms Pharmacy in San Francisco's Castro neighborhood joined with the Recycled AIDS Medicine Program to officially become a point where people can drop off unused HIV medications. RAMP collects the HIV drugs and Read more »
The Body

Expert Panel Revises U.S. HIV/AIDS Treatment Guidelines; Recommends Starting HIV Meds Earlier

...country, and many HIV health care workers are likely to follow them. The guidelines themselves were revised by a panel of 30 HIV/AIDS experts from across the U.S. We'll summarize a few of the major changes in the revised guidelines below. A ... Read more »
The Body

HIV Meds and Hospital Beds

...control it and not let HIV run free inside of me." -- Robert I wanted my third blog to be about my experience starting HIV/AIDS medication. When I was first diagnosed I was told time and time again that my counts were always good and I didn't... Read more »
The Body

Thinning Bones a Growing Problem Among People With HIV; HIV and HIV Meds Appear to Be Culprits

... Bone problems have quietly emerged as a major health issue for people with HIV, and HIV meds may be at least partly to blame, according to recent research. The findings add to a growing body of evidence that suggest HIV Read more »
Connect With Others

Hiv+ for 20yrs/No meds having night sweats/rash

Posted by ajpooboy, 5 Replies
...I am a white male Nordic background and have never been sick.I have never been on Meds ever. Been Poz for 20+ yrs but now am having night sweats/day sweats and have developed a rash all over my body. Mt CD4 has always Read more »

Joint Pain caused by liver, HIV, meds, arthritis?

Posted by ScotCharles, 3 Replies
...Has anyone experienced joint pain that was diagnosed as relating to either HIV or the meds? Don't laugh now, but my elbows are warm to the touch, and I have a burning pain in them. I have liver problems which cause Read more »

HIV meds and SMOKING

Posted by Survivor, 1 Reply
...smoked while on treatment had inferior immune responses after more than seven years on treatment and were 36% more likely to get AIDS-related diseases than their non-smoking peers. While the risk of AIDS-related death was no different, the... Read more »

taking hiv meds to Russia and Eastern Europe

Posted by Anonymous
...and Eastern Europe this summer. I'm concerned that I might have a problem going through customs in these countries if my HIV meds are spotted. Has anyone taken their HIV meds to these countries? What happened? Any advice? Thanks! Read more »